[Skip to Navigation]
Article
February 1964

MANHATTAN DERMATOLOGICAL SOCIETY

Arch Dermatol. 1964;89(2):282-287. doi:10.1001/archderm.1964.01590260120024

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Purpura: Etiology? Possible Lymphoma. Presented by Dr. Jules E. Vandow. 

History.—  A 58-year-old white male developed ecchymotic lesions over the scalp, trunk, and upper extremities approximately three months ago. The eruption followed the first use of Serpasil (reserpine) for high blood pressure. The first lesion was a large hemorrhagic nodule in the right loinFebruary 12, 1963 which has persisted as a firm swelling. It has become spontaneously smaller in the last few weeks. From time to time fresh hemorrhages have appeared which then change in color from red to blue, purple, and green. The patient believes there may be a relation of new lesions following ingestion of fish or seafood.Except for moderate elevation of the blood pressure, the patient has enjoyed excellent health and has no other complaints except for pruritis, which is sometimes generalized and severe, and the skin lesions which are now producing considerable anxiety. There

First Page Preview View Large
First page PDF preview
First page PDF preview
Add or change institution
×